# SDR AALA202101049031

- Difficulty date: December 21, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,481 hours, 7,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SHAPE CENTER FITTING RIGHT FROM FR 66 TO FR 68 AND AT STR 23R, MEASURING L=2.177 INCH, W=0.698 INCH, D=0.070 INCH.  REPLACED SHAPE CENTER FITTING RIGHT, IAW A319 SRM 51-72-11-901-001 & DWG D53480505.
